# SDR IPXA2015102195054

- Difficulty date: October 16, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,236 hours, 6,824 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53279744700000
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1-C3, BULK CARGO FLOOR PANEL 161KF DENTED.  REPAIRED THE FLOOR PANEL IAW SRM 51-77-11, AND 51-77-10.
